Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Witt equivalence of global fields. II. Relative quadratic extensions

Author: Kazimierz Szymiczek
Journal: Trans. Amer. Math. Soc. 343 (1994), 277-303
MSC: Primary 11E12; Secondary 11E08, 11E81
MathSciNet review: 1176087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper explores the consequences of the Hasse Principle for Witt equivalence of global fields in the case of relative quadratic extensions. We are primarily interested in generating the Witt equivalence classes of quadratic extensions of a given number field, and we study the structure of the class, the number of classes, and the structure of the set of classes. Along the way, we reprove several results obtained earlier in the absolute case of the rational ground field, giving unified and short proofs based on the Hasse Principle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E12, 11E08, 11E81

Retrieve articles in all journals with MSC: 11E12, 11E08, 11E81

Additional Information

PII: S 0002-9947(1994)1176087-X
Keywords: Witt equivalence, relative quadratic extensions, Hasse principle
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia